# SDR SWAA100714

- Difficulty date: February 5, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 58,320 hours, 49,946 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 6545320
- Condition: Punctured
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING NR 6 SLAT I/B TRACK CAN PUNCTURED.  REMOVED AND REPLACED CAN PER SRM AND EA.
